open access

Vol 64, No 9 (2006)
Other
Published online: 2006-10-11
Submitted: 2012-12-28
Get Citation

Case report
Long QT syndrome due to olanzapine administration

Marianna Janion, Aneta Dudek, Janusz Sielski, Agnieszka Janion-Sadowska
Kardiol Pol 2006;64(9):986-988.

open access

Vol 64, No 9 (2006)
Other
Published online: 2006-10-11
Submitted: 2012-12-28

Abstract

A case of a 53 year old female with olanzapine – induced QT interval prolongation and ventricular fibrillation is described. The relationship between neuroleptic drugs and the risk of sudden cardiac death is discussed.

Abstract

A case of a 53 year old female with olanzapine – induced QT interval prolongation and ventricular fibrillation is described. The relationship between neuroleptic drugs and the risk of sudden cardiac death is discussed.
Get Citation

Keywords

long QT syndrome; olanzapine

About this article
Title

Case report
Long QT syndrome due to olanzapine administration

Journal

Kardiologia Polska (Polish Heart Journal)

Issue

Vol 64, No 9 (2006)

Pages

986-988

Published online

2006-10-11

Bibliographic record

Kardiol Pol 2006;64(9):986-988.

Keywords

long QT syndrome
olanzapine

Authors

Marianna Janion
Aneta Dudek
Janusz Sielski
Agnieszka Janion-Sadowska

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

By "Via Medica sp. z o.o." sp.k., Świętokrzyska 73 street, 80–180 Gdańsk, Poland

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail: viamedica@viamedica.pl